A 55-year-old female asked:
should i be very concerned if i have a burning sensation on my right foot? a week ago i got a lumbar epidural steroid for my hernated disc.
2 doctor answers • 6 doctors weighed in
Podiatry 28 years experience
Concerned : Enough to discuss.With the doc who gave you the shot. Herniated disc in the lumbar region can cause these symptoms.
Anesthesiology 39 years experience
No: Epidural steroid injections may be effective for the treatment of sciatica. Side effects include a flare up of symptoms. New symptoms may indicate progression of nerve irritation.
Last updated Dec 5, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.